International Journal of Computational Science and Mathematics (IJCSM)

 

Volume 4, Number 1 (2012)   

 

CONTENTS

 

Edge-Odd Gracefulness of the Graph Pm + Pn for m =2, 3, 4, 5, and 6
PP.1-12
Authors:A. Solairaju, A. Sasikala and C. Vimala

 

A Numerical Approximation for Burgers Equation
PP.13-18
Authors:Ashem Ingocha Singh and K.S. Bhamra

 

Satisfactory Roommates Problem with Incomplete List

pp. 19-22

Authors:T. Ramachandran, K. Velusamy and T. Selvakumar

 

Satisfactory Marriage Problem
PP.23-27
Authors:T. Ramachandran, K. Velusamy and T. Selvakumar

 

Finite Difference Analysis on Hall Current Effects on Steady MHD Free Convection Flow through a Porous Medium along a Vertical Wall
PP.29-47
Authors: Ch. K. Gopal, Dr. M. Veera Krishna
and Dr. B.D.C.N. Prasad

 

Anti Fuzzy Implicative Filters in Lattice W-Algebras
PP.49-56
Authors: M. Basheer Ahamed and A. Ibrahim

 

A Note on Tensor Product of G-Frames

PP. 57-62

Authors: G. Upender Reddy and N. Gopal Reddy

 

Construction of Double Sampling Plan Indexed through average Quality Level

pp. 63-68

Authors: R. Radhakrishnan and S. Pratheeba

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact